# SDR CALA2017042801146

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 52,452 hours, 22,254 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1821
- Condition: Leaking
- Location: Apu Bay
- Part time: 15,366 hours, 26,665 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIR COND HAS AN OILY SMELL WHETHER USING ENG BLEED OR APU BLEED. RAN ENGINES ISOLATED TO NR 1 ENGINE SMELLS THE STRONGEST IN THE COCKPIT APU WAS LEAKING OIL AND HAVING IT SUCKED INTO INLET.  REPLACED APU REF MM 49-11-11. OPS CHECKED NORMAL.  RAN ENGINES AND APU.  NO LONGER GETTING STRONG OIL SMELL.
